# SDR ASAA2022080339344

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 1,930 hours, 599 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE DISPLAYED ON BOTH ND'S AFTER ALIGNMENT. GROUNDED - YES. PERFORMED MAX DISPLAY OPS TEST REF B737-9 AMM 31-65-00-710-801 OPS CK GOOD. PERFORMED FMC DISAGREE B737-9 IFIM 34-61-00-10-918, FMC ALIGNMENT GOOD AFTER ABOUT 8 MINUTES, OK FOR SERVICE.
